FREE SHIPPING $35+

Tanta Allergy Tablets Extra Strength
Diphenhydramine Hydrochloride 50 mg 20 Tablets
Tanta Allergy Tablets provide fast effective relief from allergy and hay fever symptoms including sneezing, runny nose. Plus itchy watery eyes, skin itch and hives.

Ingredients:


Medicinal Ingredient:
Each tablet contains: Diphenhydramine Hydrochloride 50 mg

Non Medicinal Ingredients:
Colloidal Silicon Dioxide, Croscarmellose Sodium, Dibasic Calcium Phosphate Dihydrate, FD & C Blue #1 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Mineral Oil, Stearic Acid

We are only able to ship this item to Canadian customers.
No Information Provided

Other Tanta Pharmaceuticals Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Helen: more than a year ago

Works just as well as Benedryl but more affordable especially when on sale.


Chantelle: more than a year ago

Works great! The cost is wonderful but do not use these if you plan on working or doing anything that requires you to be alert. Stay safe!


Bri: more than a year ago

these puppies are STRONG (the dose is twice the amount of the regular "benedryl" (Diphenhydramine HCL- it's 50mg!!). don't attempt a night out after taking these. (if you feel that poorly to begin with, why are you going out?! go to bed!)
kills any allergy that Diphenhydramine HCL works on. (dust, pollen, mites, hair, etc).
it's also an excellent price for what you get.


Irene: more than a year ago

Works well. Knocks me out so I have a good sleep to recover from the itchy-ies. My husband takes one when he has trouble getting a good night's sleep.
Well priced!


Michelle: more than a year ago

Great product, great price.


Karen: more than a year ago

So much cheaper than the brand name version, but it works exactly the same.

Page  1